# SDR 0104619750

- Difficulty date: November 17, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N750NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47114
- Aircraft time: 74,847 hours, 68,675 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Part number: 473925
- Part serial: 00873
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

WHILE ON FINAL APPROACH FOR LANDING, THE FORWARD CARGO SMOKE DETECTOR LIGHTS FLICKERED.  UPON LANDING, THE ALARM SOUNDED AND REMAINED ON.  CREW REQUESTED CFR AND FIRED THE NR 1 CARGO FIRE BOTTLE.  MAINTENANCE DID NOT FIND EVIDENCE OF FIRE OR SMOKE IN THE FORWARD CARGO BIN.  THE FIRE BOTTLE AND SMOKE CEU WERE REPLACED AND TESTED WITH NO FAULTS FOUND.  REPLACED THE FIRE CONTROL PANEL AND TESTED OK.  AIRCRAFT RETURNED TO SERVICE.
